Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 389, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 3, 2023, 6:03 PM EDT for 10 counties in Georgia. It was in force for 42 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2023, 6:03 PM EDT (22:03 UTC)
- Expired
- Aug 3, 2023, 6:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butts County, GA, Harris County, GA, Lamar County, GA, Meriwether County, GA, Monroe County, GA, Pike County, GA, Spalding County, GA, Talbot County, GA, Troup County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 50 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 6:07 PM EDT | TSTM WND DMG | 2 Se Griffin, GA | A NNW-SSE swath of trees were also blown down on the E side of Griffin as a strong line of storms swept through the area. Locations incl Brawner St, Grantland Rd, Maple Dr, and Hoppin Branch Rd. |
| Aug 3, 6:15 PM EDT | TSTM WND DMG | 3 Wnw Chappel Mill, GA | A Tree was blown down on the 1300 block of Barnesville Rd. |
| Aug 3, 6:20 PM EDT | TSTM WND DMG | 1 E Barnesville, GA | Tree down on powerline. |
| Aug 3, 6:20 PM EDT | TSTM WND DMG | 1 N Aldora, GA | Tree down on powerline. |
| Aug 3, 6:28 PM EDT | TSTM WND DMG | 2 W Hannahs Mill, GA | Powerline down near the intersection of Old Alabama Rd and Jeff Davis Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 3:05 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 169 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
069
WUUS52 KFFC 032203
SVRFFC
GAC035-145-171-199-207-231-255-263-285-293-032245-
/O.NEW.KFFC.SV.W.0389.230803T2203Z-230803T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
603 PM EDT Thu Aug 3 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Spalding County in west central Georgia...
Southern Meriwether County in west central Georgia...
Eastern Pike County in west central Georgia...
Monroe County in central Georgia...
Upson County in west central Georgia...
Southeastern Troup County in west central Georgia...
Southern Butts County in central Georgia...
Northern Talbot County in west central Georgia...
Harris County in west central Georgia...
Lamar County in west central Georgia...
* Until 645 PM EDT.
* At 602 PM EDT, severe thunderstorms were located along a line
extending from Sunny Side to near Lifsey Springs to West Point,
moving southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Griffin, Thomaston, Barnesville, Jackson, Forsyth, Zebulon,
Hamilton, Manchester, Pine Mountain, Waverly Hall, Flovilla,
Milner, Warm Springs, Woodland, Yatesville, Williamson, Orchard
Hill, Meansville, Culloden, and Aldora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3285 8516 3299 8447 3324 8432 3335 8436
3330 8411 3327 8383 3325 8382 3321 8383
3312 8380 3297 8390 3285 8406 3285 8412
3280 8412 3274 8421 3274 8429 3273 8431
3261 8508
TIME...MOT...LOC 2202Z 322DEG 39KT 3335 8432 3304 8443 3287 8516
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
532
WWUS52 KFFC 032228
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
628 PM EDT Thu Aug 3 2023
GAC255-032238-
/O.CAN.KFFC.SV.W.0389.000000T0000Z-230803T2245Z/
Spalding GA-
628 PM EDT Thu Aug 3 2023
...THE SEVERE THUNDERSTORM WARNING FOR SPALDING COUNTY IS
CANCELLED...
The storms which prompted the warning havemoved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and west central Georgia.
LAT...LON 3303 8428 3318 8416 3318 8412 3325 8412
3329 8409 3330 8410 3327 8383 3312 8380
3297 8390 3285 8406 3285 8412 3280 8412
3274 8421 3274 8429 3261 8508 3285 8516
TIME...MOT...LOC 2228Z 321DEG 39KT 3323 8401 3284 8424 3280 8512
$$
GAC035-145-171-199-207-231-263-285-293-032245-
/O.CON.KFFC.SV.W.0389.000000T0000Z-230803T2245Z/
Meriwether GA-Pike GA-Monroe GA-Upson GA-Troup GA-Butts GA-Talbot GA-
Harris GA-Lamar GA-
628 PM EDT Thu Aug 3 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHERN MERIWETHER...SOUTHEASTERN PIKE...MONROE...UPSON...
SOUTHEASTERN TROUP...SOUTHERN BUTTS...NORTHERN TALBOT...HARRIS AND
LAMAR COUNTIES...
At 628 PM EDT, severe thunderstorms were located along a line
extending from near High Falls State Park to near Redbone Crossroads
to River View, moving southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Thomaston, Barnesville, Jackson, Forsyth, Hamilton, Manchester, Pine
Mountain, Waverly Hall, Flovilla, Milner, Warm Springs, Woodland,
Yatesville, Culloden, Aldora, Sunset Village, Pine Mountain-Callaway
Gardens, Lincoln Park, The Rock, and Shiloh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3303 8428 3318 8416 3318 8412 3325 8412
3329 8409 3330 8410 3327 8383 3312 8380
3297 8390 3285 8406 3285 8412 3280 8412
3274 8421 3274 8429 3261 8508 3285 8516
TIME...MOT...LOC 2228Z 321DEG 39KT 3323 8401 3284 8424 3280 8512
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:51 PM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Aug 3, 2:51 PM EDT, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 251 PM EDT Thu Aug 3 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Friday) Issued at 251 PM EDT Thu Aug 3 2023 A line of showers and thunderstorms is currently over N GA and is expected to continue into the Atlanta metro in the next few hours. Instability and shear looks to be on track with what the previous forecast mentioned with PWATs still projected in the 2" range which is above normal for this time of year. What this means is there will be efficient rainfall producers in any areas that the storms affect. In addition to the efficient rainfall producers this line of storms is expected to produce damaging wind gusts in areas of higher DCAPe which looks to be eastern GA. Looking into tonight into tomorrow another round of showers and thunderstorms look to fire up around 07z over the metro into central GA and then continuing on into the early morning hours. At the moment, models are indicating showers will stick around the columbus area for much of tomorrow but that is highly dependent on what happens today. Other portions of North and central GA look to dry out for tomorrow afternoon. Hernandez && .LONG TERM... (Saturday morning through next Wednesday) Issued at 251 PM EDT Thu Aug 3 2023 No major changes made in the extended periods. Continued W to NWLY Mid-Level flow from the short term will keep North and Central GA in a very moist pattern through the middle of next week. Significant moisture increasing across the state will keep PWATs near and over 2.0" through at least Tuesday. Multiple rounds of shortwaves riding the ridge will bring mainly diurnally driven showers and thunderstorms to the region with some potential for severe storms and possible flooding. Given the potential for CAPE values over 2000 J/Kg, particularly Saturday, thunderstorms may be accompanied by gusty/damaging winds, frequent lightning, and heavy rainfall. Also, given the elevated PWATs, isolated and localized flooding may occur, especially with thunderstorm training along the periphery of the ridge. 5 day QPF totals are in the 2" to 3.5" range across the entire state, so we definitely have the potential to see quite a bit of precipitation through Tuesday. 01 && .AVIATION... (18Z TAFS) Issued at 142 PM EDT Thu Aug 3 2023 Wave of showers and thunderstorms are expected to start impacting the metro sites by around 19z. After the storms push through, CIGS are expected to remain lower before another round of precip is expected in the 7-10z timeframe in the form of a secondary wave. IFR cigs are also possible going into the 10z timeframe before slowly improving throughout tomorrow. //ATL Confidence...18Z Update... Medium confidence on all elements. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 70 88 71 89 / 60 40 40 30 Atlanta 71 88 72 92 / 70 40 40 30 Blairsville 65 81 64 86 / 40 40 30 30 Cartersville 70 87 69 91 / 60 50 30 30 Columbus 74 91 74 93 / 60 60 50 50 Gainesville 71 87 71 89 / 40 50 30 30 Macon 72 90 72 91 / 70 50 50 40 Rome 71 87 70 92 / 60 50 30 30 Peachtree City 69 88 70 91 / 70 50 40 30 Vidalia 73 89 74 89 / 60 50 60 50 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Hernandez LONG TERM....01 AVIATION...Hernandez
Hazardous weather outlook, Aug 3, 2:30 PM EDT, 3 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 230 PM EDT Thu Aug 3 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 230 PM EDT Thu Aug 3 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Thunderstorms over north Georgia will expand across North and Central Georgia this afternoon and tonight. Some storms may be severe with damaging winds, frequent lightning, and very heavy rainfall. One or two brief tornadoes cannot be ruled out for North and Westcentral Georgia. Localized flash flooding is also possible with extended periods of heavy rainfall and training thunderstorms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered thunderstorms are expected each day through Wednesday, mainly in the afternoon and evening hours. A few storms may become strong to severe with damaging winds, frequent lightning, heavy rainfall and localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Aug 3, 5:26 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
526 PM EDT Thu Aug 3 2023
GAZ039-050-051-061-062-032200-
Taliaferro GA-Wilkes GA-Hancock GA-Warren GA-Greene GA-
526 PM EDT Thu Aug 3 2023
...Strong thunderstorms will impact portions of northwestern Warren,
northeastern Hancock, northeastern Greene, Taliaferro and Wilkes
Counties through 600 PM EDT...
At 525 PM EDT, a line of strong thunderstorms was along a line
extending from near Lincolnton to Ficklin to near Siloam, and moving
southeast at 40 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Washington, Greensboro, Warrenton, Crawfordville, Union Point,
Woodville, White Plains, Siloam, Norwood, Sharon, Camak, Holliday
Park, Powelton, Danburg, Mesena, Lyneville, Carters Grove, Ficklin,
Cadley, and Lundberg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern and east central Georgia.
&&
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3364 8259 3363 8262 3362 8262 3361 8265
3343 8257 3336 8287 3363 8319 3370 8302
3369 8300 3371 8298 3375 8288 3391 8262
3386 8261 3387 8257 3383 8260 3364 8248
TIME...MOT...LOC 2125Z 295DEG 36KT 3378 8254 3366 8279 3357 8309
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 3, 5:29 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
529 PM EDT Thu Aug 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM Tstm Wnd Dmg 1 E John Tanner State P 33.60N 85.14W
08/03/2023 Carroll GA Emergency Mngr
Multiple trees and powerlines down near
Mount Zion and west of Carrollton.
&&Local storm report, Aug 3, 5:39 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
539 PM EDT Thu Aug 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM Tstm Wnd Dmg 1 S Chapel Hill 33.67N 84.72W
08/03/2023 Douglas GA Emergency Mngr
Tree/powerline down near the intersection of
Chapel Hill Rd and Chapel Valley Dr.
&&Local storm report, Aug 3, 5:41 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
541 PM EDT Thu Aug 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM Tstm Wnd Dmg Douglasville 33.75N 84.75W
08/03/2023 Douglas GA Emergency Mngr
Tree/powerline down along Campbellton St.
&&Special weather statement, Aug 3, 5:59 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
559 PM EDT Thu Aug 3 2023
GAZ054>059-067>071-032245-
Butts GA-Fayette GA-Lamar GA-Monroe GA-Clayton GA-Upson GA-Jasper GA-
Spalding GA-Meriwether GA-Pike GA-Henry GA-
559 PM EDT Thu Aug 3 2023
...Strong thunderstorms will impact portions of Spalding, east
central Fayette, east central Meriwether, eastern Pike, northern
Monroe, southern Henry, Upson, Butts, south central Clayton,
southwestern Jasper and Lamar Counties through 645 PM EDT...
At 559 PM EDT, a line of strong thunderstorms was along a line
extending from Jw Smith Reservoir to near Williamson to near Imlac,
and moving southeast at 40 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, McDonough, Thomaston, Barnesville, Jackson, Forsyth,
Zebulon, Hampton, Lovejoy, Locust Grove, Flovilla, Milner,
Jenkinsburg, Yatesville, Williamson, Orchard Hill, Meansville, Sunny
Side, Aldora, and Sunset Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central, north central and west central Georgia.
&&
LAT...LON 3299 8447 3324 8432 3349 8442 3340 8390
3314 8377 3313 8381 3312 8380 3276 8432
3276 8434 3278 8435 3277 8436 3278 8438
3284 8442 3284 8444 3287 8448 3288 8448
3288 8450 3296 8461
TIME...MOT...LOC 2159Z 301DEG 36KT 3341 8439 3319 8442 3303 8463
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 3, 5:59 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
559 PM EDT Thu Aug 3 2023
GAZ051-061-062-032230-
Taliaferro GA-Hancock GA-Warren GA-
559 PM EDT Thu Aug 3 2023
...Strong thunderstorms will impact portions of Warren, northeastern
Hancock and southern Taliaferro Counties through 630 PM EDT...
At 559 PM EDT, a line of strong thunderstorms was along a line
extending from Wrightsboro to near Springfield, and moving southeast
at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Warrenton, Crawfordville, Norwood, Sharon, Camak, Cadley, Jewell,
Beall Springs, Mayfield, Powelton, Barnett, Reese, Mesena, and
Raytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central Georgia.
&&
LAT...LON 3332 8256 3332 8259 3330 8262 3331 8263
3329 8265 3326 8275 3348 8301 3357 8286
3360 8269 3360 8266 3361 8265 3346 8259
3341 8255 3335 8255 3336 8253 3334 8251
TIME...MOT...LOC 2159Z 323DEG 17KT 3356 8259 3345 8298
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 2:14 PM EDT | Special Weather Statement | FFC | Pickens | 31 min |
| Aug 3, 2:39 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Forsyth | 36 min |
| Aug 3, 3:09 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 36 min |
| Aug 3, 3:33 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Gwinnett, Jackson, Madison | 42 min |
| Aug 3, 3:45 PM EDT | Special Weather Statement | FFC | Haralson, Paulding | 45 min |
| Aug 3, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 42 min |
| Aug 3, 4:00 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Fulton | 30 min |
| Aug 3, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 43 min |
| Aug 3, 4:04 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 26 min |
| Aug 3, 4:18 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton, Rockdale, Walton | 42 min |
| Aug 3, 4:25 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 50 min |
| Aug 3, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 30 min |
| Aug 3, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard | 42 min |
| Aug 3, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton | 50 min |
| Aug 3, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oconee, Oglethorpe, Taliaferro, Wilkes | 44 min |
| Aug 3, 4:55 PM EDT | Special Weather Statement | FFC | Newton | 35 min |
| Aug 3, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 44 min |
| Aug 3, 5:13 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Fayette, Henry, Spalding | 47 min |
| Aug 3, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Newton, Putnam | 52 min |
| Aug 3, 5:26 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren, Wilkes | 34 min |
| Aug 3, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 44 min |
| Aug 3, 5:59 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Pike, Spalding, Upson | 46 min |
| Aug 3, 5:59 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 31 min |
| Aug 3, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jasper, Jones, Putnam and 2 more | 51 min |
| Aug 3, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Upson | 40 min |
| Aug 3, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot, Taylor | 48 min |
| Aug 3, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Jefferson, Johnson, Jones, Laurens and 3 more | 49 min |
| Aug 3, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Chattahoochee, Crawford, Houston, Macon, Marion and 5 more | 52 min |
| Aug 3, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 9 min |
| Aug 3, 7:45 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Dooly, Houston, Laurens, Macon and 4 more | 45 min |
| Aug 3, 7:59 PM EDT | Special Weather Statement | FFC | Johnson | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.